MathSciNet Relay Station
MathSciNet bibliographic data
MR1809524 (2001j:91076) 91B28 (60F17 60G40)
Mulinacci, Sabrina; Pratelli, Maurizio Functional convergence of Snell envelopes: applications to American options approximations. Finance Stoch. 2 (1998), no. 3, 311–327.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement